# SDR SIMA20190108005

- Difficulty date: January 8, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,589 hours, 28,761 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT #6 HAS BROKEN WIRE (A/C SIDE). C/A-COMPLETE:REPAIRED EMERGENCY FLOOR PROXIMITY LIGHT #6 WIRE IAW SWPM 20-00-03. REF NRWC E687625 FOR OPTS TEST.
